# SDR DXTA2022051661830

- Difficulty date: May 15, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 640A0083
- Aircraft time: 4,928 hours, 3,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99148091
- Part serial: 16621H1658
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN COCKPIT WINDOW: AT 11000 FEET HEARD LOUD CRACK FROM LEFT SIDE COCKPIT WINDOW AND NOTICED HUGE CIRCULAR CRACK. VMC CONDITIONS. NO QRH PROCEDURE. // SIGNOFF// REMOVED DAMAGED PILOT SIDE WINDOW (PN:9914809-1)(SN:16621H1658) AND INSTALLED NEW CONDITION SIDE WINDOW (PN:9914809-L)(SN:22098H1955) IAW CE-680A AMM CH 56-10-05.PERFORMED OPS AND LEAKS CHECK AND OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
